# SDR HEEA0013658

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2200 · Auto Flight System
- Part: Amplifier
- Part number: 214074301105
- Condition: Failed
- Location: Scas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAS SYSTEM WILL NOT MONITOR TEST PROPERLY.  (STOPS AT PITCH FUNCTION)  ALSO, PITCH CHANNEL WON'T STAY ENGAGED.
